Journal of Operators

Journal of Operators

Publisher: Hindawi Limited
Editor: Dr. Gerard Buskes
Online ISSN: 2314-5072, Print ISSN: 2314-5064
Frequency: Annual


Journal of Operators is a peer-reviewed, open access journal that publishes original research articles as well as review articles related to all aspects of operators.

Table of Contents

Vol 2016 (2016)

Research Article

Convergence Results for a Common Solution of a Finite Family of Equilibrium Problems and Quasi-Bregman Nonexpansive Mappings in Banach Space
G. C. Ugwunnadi, Bashir Ali
 Vol 2016 (2016), Pagination: 1-11
ABSTRACT |  PDF Abstract Views: 86  |  PDF Views: 1